MathSciNet Relay Station
MathSciNet bibliographic data
MR1462329 60G15 (60G60 60J05)
Benassi, Albert; Jaffard, Stéphane; Roux, Daniel Elliptic Gaussian random processes. Rev. Mat. Iberoamericana 13 (1997), no. 1, 19–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement